Representations and interpolations of harmonic Bergman functions on half-spaces

Boo Rim Choe, Heungsu Yi

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

On the setting of the half-space of the euclidean n-space, we prove representation theorems and interpolation theorems for harmonic Bergman functions in a constructive way. We also consider the harmonic (little) Bloch spaces as limiting spaces. Our results show that well-known phenomena for holomorphic cases continue to hold. Our proofs of representation theorems also yield a uniqueness theorem for harmonic Bergman functions. As an application of interpolation theorems, we give a distance estimate to the harmonic little Bloch space. In the course of the proofs, pseudohyperbolic balls are used as substitutes for Bergman metric balls in the holomorphic case.

Original languageEnglish
Pages (from-to)51-89
Number of pages39
JournalNagoya Mathematical Journal
Volume151
Publication statusPublished - 1998 Sep 1

Fingerprint

Half-space
Harmonic
Interpolate
Bloch Space
Representation Theorem
Ball
Bergman Metric
Uniqueness Theorem
Substitute
Theorem
Euclidean
Continue
Limiting
Estimate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Representations and interpolations of harmonic Bergman functions on half-spaces. / Choe, Boo Rim; Yi, Heungsu.

In: Nagoya Mathematical Journal, Vol. 151, 01.09.1998, p. 51-89.

Research output: Contribution to journalArticle

@article{fb7e9e06bf814e728e11a29b27683a8f,
title = "Representations and interpolations of harmonic Bergman functions on half-spaces",
abstract = "On the setting of the half-space of the euclidean n-space, we prove representation theorems and interpolation theorems for harmonic Bergman functions in a constructive way. We also consider the harmonic (little) Bloch spaces as limiting spaces. Our results show that well-known phenomena for holomorphic cases continue to hold. Our proofs of representation theorems also yield a uniqueness theorem for harmonic Bergman functions. As an application of interpolation theorems, we give a distance estimate to the harmonic little Bloch space. In the course of the proofs, pseudohyperbolic balls are used as substitutes for Bergman metric balls in the holomorphic case.",
author = "Choe, {Boo Rim} and Heungsu Yi",
year = "1998",
month = "9",
day = "1",
language = "English",
volume = "151",
pages = "51--89",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - Representations and interpolations of harmonic Bergman functions on half-spaces

AU - Choe, Boo Rim

AU - Yi, Heungsu

PY - 1998/9/1

Y1 - 1998/9/1

N2 - On the setting of the half-space of the euclidean n-space, we prove representation theorems and interpolation theorems for harmonic Bergman functions in a constructive way. We also consider the harmonic (little) Bloch spaces as limiting spaces. Our results show that well-known phenomena for holomorphic cases continue to hold. Our proofs of representation theorems also yield a uniqueness theorem for harmonic Bergman functions. As an application of interpolation theorems, we give a distance estimate to the harmonic little Bloch space. In the course of the proofs, pseudohyperbolic balls are used as substitutes for Bergman metric balls in the holomorphic case.

AB - On the setting of the half-space of the euclidean n-space, we prove representation theorems and interpolation theorems for harmonic Bergman functions in a constructive way. We also consider the harmonic (little) Bloch spaces as limiting spaces. Our results show that well-known phenomena for holomorphic cases continue to hold. Our proofs of representation theorems also yield a uniqueness theorem for harmonic Bergman functions. As an application of interpolation theorems, we give a distance estimate to the harmonic little Bloch space. In the course of the proofs, pseudohyperbolic balls are used as substitutes for Bergman metric balls in the holomorphic case.

UR - http://www.scopus.com/inward/record.url?scp=0013316568&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013316568&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0013316568

VL - 151

SP - 51

EP - 89

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -